# SDR SIMA200104601

- Difficulty date: February 15, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Failed
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4114 - IN CRUISE WINDSHIELD 1 HEAT FAILED.  RETURN TO ORD FOR MAINTENANCE REPAIR.  MAINTENANCE COMPLIED WITH ENGINEERING ORDER EM 3000-018, WINDSHIELD HEATING IMPROVEMENT.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
